# SDR DL764071515

- Difficulty date: November 13, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 24,498 hours, 7,573 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY EXIT LIGHT IN COCKPIT.  TROUBLESHOOT FOUND BROKEN WIRE NR 916-222R-20 IN CROWN OF CABIN IAW DAL B767-400 WDM 52-71-15, SPLICED WIRE W916-222R-20 IAW BSWPM 20-10-13.  OPS CHECK GOOD IAW DAL B767-400 MM 52-71-00.
